English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Desingularization of complex multiple zeta-functions

MPS-Authors
/persons/resource/persons235282

Furusho,  Hidekazu
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235595

Komori,  Yasushi
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235779

Matsumoto,  Kohji
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236359

Tsumura,  Hirofumi
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Furusho, H., Komori, Y., Matsumoto, K., & Tsumura, H. (2017). Desingularization of complex multiple zeta-functions. American Journal of Mathematics, 139(1), 147-173. doi:10.1353/ajm.2017.0002.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B9C-1
Abstract
There is no abstract available